# SDR DL738040464

- Difficulty date: May 26, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 12,454 hours, 5,701 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 113A21123
- Part serial: K0425
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB MAIN FLAP FRONT SPAR LOWER CHORD FOUND TO BE DAMAGED.  DAMAGE WAS LOCATED BETWEEN 26 INCHES AND 34 INCHES FROM THE IB END OF SPAR.  DAMAGE WAS REMOVED AND REPAIR INSTRUCTION ISSUED IAW ERA 090294-14.
